# SDR DHL2004873565

- Difficulty date: November 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 85,619 hours, 22,871 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3754025
- Condition: Cracked
- Location: Fuslage
- Part time: 85,619 hours, 22,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FITTING CRACKED 1.500 STA 1160.000 L-26R TO L-27R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 53-1-0 PG 1, DWG 3754025.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D PG 21.  FABRICATED NEW FITTING (7075T651) IAW DWG 3754025.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND PRIMED AREA AND NEW FITTING IAW DC8 SRM 51-1-8B.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D PG 9, DC8 SRM 51-1-21 PG 1.
